# SDR DALA2020021801231

- Difficulty date: February 13, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 65,132 hours, 24,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 ON S/C FOUND FIXED FLOOR PANEL DAMAGED /CORRODED AFT BAG BIN RT. SIDE 6INC FWD OF CARGO DOOR. CORRECTIVE ACTION: CUT OUT DAMAGE AREA AND FABRICATED FILLER AND DOUBLER PER ERA 585366-14 REV ORG. R/R R/H FIXED FLOOR PANEL, DRILLED REPLACEMENT FLOOR PANEL + LOCATED SAME PER BOEING DWG. COMPLETED SECTION II PERMANENT REPAIR INSTRUCTIONS PER RI 585366-14. (6420430)
